Journal of the Mathematical Society of Japan

On the Cohen-Macaulayness of multi-Rees algebras and Rees algebras of powers of ideals

Thomas KORB and Yukio NAKAMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 2 (1998), 451-467.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225376617

Digital Object Identifier
doi:10.2969/jmsj/05020451

Mathematical Reviews number (MathSciNet)
MR1613168

Zentralblatt MATH identifier
0902.13008

Subjects
Primary: 13Hxx: Local rings and semilocal rings
Secondary: 13Axx: General commutative ring theory

Citation

KORB, Thomas; NAKAMURA, Yukio. On the Cohen-Macaulayness of multi-Rees algebras and Rees algebras of powers of ideals. J. Math. Soc. Japan 50 (1998), no. 2, 451--467. doi:10.2969/jmsj/05020451. https://projecteuclid.org/euclid.jmsj/1225376617


Export citation